# SDR DXTA2014081105854

- Difficulty date: August 10, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N600QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605664
- Aircraft time: 6,841 hours, 5,319 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

VERY STRONG SMELL, NOT BURNING, MORE OF AN OILY SMELL.  THE ODOR STAYED FOR THE ENTIRE FLIGHT.  INSPECTED LT & RT ENGS FOR EVIDENCE OF OIL LEAKS, NONE FOUND.  RAN LT & RT ENGS INDEPENDENTLY FOR APPROXIMATELY 5 MINUTES, EACH AT DIFFERENT POWER SETTINGS UP TO 65%, NO OIL SMELL EVIDENT.  ALSO INSPECTED APU INLET & DUCTING.  REMOVED COALESCE BAG & CLEANED, NO OIL RESIDUE EVIDENT.  COULD NOT DUPLICATE, ALL ENGS & APU RAN NORMAL.  INSPECTED COALESCE BAG IAW AMM 49-10-00.
